MAUDE Adverse Event Report: GYRUS ACMI, INC INSTACLEAR SHEATH, OLYMPUS 70 DEGREE SCOPE, BTM CABLE

GYRUS ACMI, INC INSTACLEAR SHEATH, OLYMPUS 70 DEGREE SCOPE, BTM CABLE
Model Number LCS4K30BTOL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was received and evaluated at olympus (b)(4).Visual inspection was performed and actual product was noted to be in a damaged state.Device evaluation confirmed that the stopper at the tip of the sheath was found deformed.The device history records for this product have been reviewed.All records indicate that the product was manufactured, tested in accordance with all applicable procedures, and met all final product release criteria.As the actual product is clearly in a damaged state and is at a level detected by inspection at the time of shipment, it is considered unlikely that it was damaged from the time of shipment.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that during preparation for use for a functional endoscopic sinus surgery (fess) procedure, the user opened the lcs4k30bto device and found that the stopper at the tip of the shaft was found rolled up,deformed.The device was replaced with similar device and the intended procedure was completed.No patient harm or impact was reported.No user injury reported.

Brand Name
INSTACLEAR SHEATH, OLYMPUS 70 DEGREE SCOPE, BTM CABLE
Common Device Name
INSTACLEAR SHEATH, OLYMPUS 70 DEGREE SCOPE, BTM CABLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key10887033
Report Number1037007-2020-00094
Device Sequence Number3254171
Product Code EQJ
UDI-Device Identifier00821925041417
UDI-Public(01)00821925041417
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS4K30BTOL
Device Lot NumberSM902807
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1